# SDR SWAA2018061122684

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 53,974 hours, 26,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY FAILED CAPACITY CHECK AT LOCATION M1672.  R&R BATTERY PER AMM & DWG.
